advertisement
Question
Posted by: Kido | 2009/01/16

Antiseptic soap

Hi,

My helper had a face rush during festive season, then she visited a doctor .The doctor gave her jaribu antiseptic soap to use, now her face is black and itching.What must she do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kido

Thank you for visiting health24.com.

I am unable to examine this dermatological condition and I therefore, suggest that she consults a dermatologist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement